Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Seifert forms and concordance

Charles Livingston

Geometry & Topology 6 (2002) 403–408

DOI: 10.2140/gt.2002.6.403

Forward citations
H Boden, S Friedl, Metabelian SL(n, ℂ) representations of knot groups, Pacific Journal of Mathematics 238 (2008) 7
J C Cha, Topological minimal genus and L²–signatures, Algebraic & Geometric Topology 8 (2008) 885
S Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, Algebraic & Geometric Topology 4 (2004) 893
S Friedl, P Teichner, New topologically slice knots, Geometry & Topology 9 (2005) 2129